RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 4, Pages 911–919 (Mi smj2372)  

A remark on the properties of nonlinear capacity in $\mathbb R^3$

A. S. Romanovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University, Novosibirsk

Abstract: We consider some relation between the capacities of the three pairs of facets of a $3$-dimensional curvilinear hexahedron.

Keywords: Sobolev space, capacity, modulus of a family of surfaces.

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:4, 732–738

Bibliographic databases:

UDC: 517.51
Received: 11.07.2011

Citation: A. S. Romanov, “A remark on the properties of nonlinear capacity in $\mathbb R^3$”, Sibirsk. Mat. Zh., 53:4 (2012), 911–919; Siberian Math. J., 53:4 (2012), 732–738

Citation in format AMSBIB
\Bibitem{Rom12}
\by A.~S.~Romanov
\paper A remark on the properties of nonlinear capacity in~$\mathbb R^3$
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 4
\pages 911--919
\mathnet{http://mi.mathnet.ru/smj2372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013535}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 4
\pages 732--738
\crossref{https://doi.org/10.1134/S0037446612040143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307983400014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865453004}


Linking options:
  • http://mi.mathnet.ru/eng/smj2372
  • http://mi.mathnet.ru/eng/smj/v53/i4/p911

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:153
    Full text:40
    References:32
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019